MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number SP-675
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open bypass procedure, while skin suturing, the needle separated from the strand after taking the suture from the package.It happened about 10 times with the same suture and same procedure.The another suture from the same package was taken to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of two devices.Visual inspection of the opened product returned noted one suture one needle detached.Microscopic inspection of the needle swage noted proper crimp marks.Visual inspection of the sealed sample noted one suture and one needle attached.The sealed sample is a representative sample to this complaint.A tactile and microscopic inspection of the suture was performed with no abnormalities.A tensile test was performed on the sealed sample and the results met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Based on the evidence available the reported condition was confirmed.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8625707
Report Number9612501-2019-00989
Device Sequence Number2232645
Product Code GAW
UDI-Device Identifier10884521037441
UDI-Public10884521037441
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K954808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberSP-675
Device Catalogue NumberSP-675
Device Lot NumberD7G1897FPX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1